RUS
ENG
Full version
JOURNALS
// Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
// Archive
Izv. Akad. Nauk SSSR Ser. Mat.,
1969
Volume 33,
Issue 2,
Pages
396–413
(Mi im2137)
This article is cited in
1
paper
Lattice isomorphisms of group pairs
A. S. Pekelis
Abstract:
Lattice isomorphisms of group pairs are examined. Conditions are cited under which every lattice isomorphism between pairs is induced by two isomorphisms or antiisomorphisms of the pairs.
UDC:
519.4
MSC:
20L05
,
20K15
,
20K25
,
20K27
,
20D15
Received:
26.04.1968
Fulltext:
PDF file (2025 kB)
References
Cited by
English version:
Mathematics of the USSR-Izvestiya, 1969,
3
:2,
375–390
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025